# SDR DALA1022070998

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,881 hours, 36,702 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND ALL ESCAPE PATH LIGHTS INOPERATIVE AFT OF ROW 31.  MX RE-SECURED PULLED WIRE FROM SEAT 36F AND REPLACED FUSE IN BATTERY PACK BS-212.  OPS OF LIGHTS NOW CHECKS GOOD.
